International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1988 / Article

Open Access

Volume 11 |Article ID 798179 |

Robert D. Girse, Richard A. Gillman, "Homomorphisms and related contractions of graphs", International Journal of Mathematics and Mathematical Sciences, vol. 11, Article ID 798179, 6 pages, 1988.

Homomorphisms and related contractions of graphs

Received06 Aug 1985
Revised16 Jul 1986


For every homomorphism ϕ of a graph G there exists a contraction θϕ on G¯, the complement of G. Here we study the graph equation ϕ(G)=θϕ(G¯). In the course of our work we show that Hadwiger's Conjecture is true for every self-complementary graph.

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.